# SDR CA140117006

- Difficulty date: January 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE OIL FILTER BYPASS LT ANNUNCIATOR ILLUMINATED DURING TAKEOFF ROLL. THE PILOT ELECTED TO ABORT TAKEOFF.  NO DETAILS AVAILABLE ABOUT THE TROUBLESHOOTING AND THE ACFT WAS RETURN IN SERVICE.
